# SDR ASAA9910114

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577553
- Condition: Corroded
- Location: Bs 787-907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING D-CHECK, FOUND THE EXTERNAL FUSELAGE SKIN FROM BS 787 TO BS 907, STR 20R TO STR 26R LIGHTLY PITTED WITH CORROSION.  REPAIRED PER SRM 51-10-1 AND SRM 51-30-2.  (X)
